# SDR AWXA200600881

- Difficulty date: May 29, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 24,814 hours, 9,491 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Servo
- Part number: 810A000005
- Condition: Out Of Tolerance
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PHX - VIB - FLT# 771 - ON CLIMB-OUT AT SPEEDS GREATER THAN 300KTS IAS, HAD LIGHT TO MODERATE AIRFRAME VIBRATION FELT BY ALL CREW MEMBERS.  WENT AWAY LESS THAN 300 KTS.  ALL ENG PARAMETERS NORMAL.  ALL VIBRATION READINGS LESS THAN 1.0 EACH ALERT MOC AT 2150Z.  MAINTENANCE REMOVED AND REPLACED ALL 3 RUDDER SERVO CONTROLS.  ALL 3 FREEPLAY WITHIN LIMITS.  M&E 26-2720-9-0001, S/N 3974, TT 24814, TC 9491, TSR 24810; S/N 3980, TT 24814, TC 9491, TSR 24810; S/N 3985, TT 24814, TC 9491, TSR 24810.
